MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number K6421 SMN10445098
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) and reported a depressed cardiac troponin i (ctni) patient result was obtained on a dimension vista 500 instrument.Siemens is investigating the event.
 
Event or Problem Description
A discordant, falsely depressed cardiac troponin i (ctni) result was obtained on a patient sample on a dimension vista 500 instrument.The result was reported to the physician(s) and questioned.The same sample was also processed after dilution and a higher result was obtained.There are no known reports of patient intervention or adverse health consequences due to the discordant ctni result.
 
Additional Manufacturer Narrative
Mdr 2517506-2019-00460 was filed on 11-dec-2019.Additional information (03-jan-2020): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant cardiac troponin i (ctni) results.Hsc evaluated the information provided and the instrument data files.No product malfunction was identified with the dimension vista 500 system or the ctni reagent.The customer stated that the sample was sent out for testing on an alternate technology and resulted as <0.02 ng/ml.The customer considers the <0.02 ng/ml result to be correct.The sample in question yielding unexpected results on the dimension vista 500 system when diluted is suggestive of an interferent specific to this patient sample.The dimension vista ctni instruction for use (ifu) states: "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results." no additional similar discrepant results from other patients were reported by this customer.The cause is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key9453942
Report Number2517506-2019-00460
Device Sequence Number3078476
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2019
Device Catalogue NumberK6421 SMN10445098
Device Lot Number19157BB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1